# SDR DALA2024101109980

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 31,773 hours, 12,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6371431) EMERGENCY LIGHTS INOP IN FWD CABIN CEILING AND LT FWD SLIDE OVER WING EXIT. REMOVED AND REPLACED BATTERY PACK M2335 PER B737 AMM 33-51. ALL LIGHTS OPS CHECK GOOD.
